MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC CAPNOGRAPHY MONITOR CAPNOCHECK PLUS - 9004; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

SMITHS MEDICAL ASD, INC CAPNOGRAPHY MONITOR CAPNOCHECK PLUS - 9004; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation results: one capnography monitor capnocheck plus (9004) was returned or investigation in a damaged state.All the cases were cracked and the monitor failed to turn on.The battery was replaced and calibration was performed on the monitor.The following parts were also replaced due to customer damage: top case, bottom case, front bezel, keypads, barrel, as well as all the labels.A hi/lo calibration was also performed.The device passed all functional tests after these changes were made.
 
Event or Problem Description
It was reported that the capnography monitor capnocheck plus (9004) exhibited physical damage and required calibration.No patient death or serious injury was reported in relation to this event.

Brand Name
CAPNOGRAPHY MONITOR CAPNOCHECK PLUS - 9004
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8575587
Report Number3012307300-2019-02416
Device Sequence Number245079
Product Code CCK
UDI-Device Identifier10610586036828
UDI-Public10610586036828
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
106105860368
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2019
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1